# SDR CA080815001

- Difficulty date: August 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dorner DO228202
- Aircraft time: 18,370 hours
- Engine: Garrtt TPE3315
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) ACFT WAS RELEASED TO A SATISFACTORY TEST FLIGHT FOLLOWING NR 1 ENGINE CHANGE.  A NTS IN FLIGHT SHUT DOWN WAS TO BE PERFORMED BEFORE ACFT COULD BE RELEASED BACK TO SERVICE. ACFT DEPARTED AND HAD A NORMAL TAKE OFF AND PROCEED WITH NTS SHUT DOWN. PILOT PROCEEDED TO PULL SPEED LEVER BACK FOR FUEL SHUT AND THEN TO FEATHER POSITION AND THEN ENGINE SHUT DOWN AND FEATHERED & ALL WAS NORMAL. PILOT THEN PROCEEDED TO TAKE SPEED LEVER OUT OF FEATHER TO SPEEDS LOW TO RESTART ENGINE AND FOUND THE SPEED LEVER WAS JAMMED AND WOULD NOT MOVE. PILOT THEN LANDED ACFT SINGLE ENGINE WITH NO PROBLEMS. SPEED LEVER CONTROLS WERE CHECKED AND FOUND THAT THE LEVER ON THE FCU WAS OVERCENTERING CAUSING THE JAMMING OF THE CONTROLS. ENGINE CONTROL WAS RE-RIGGED AND A SATISFACTORY TEST FLIGHT WAS COMPLETED.
